# SDR DALA2021101306322

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,101 hours, 25,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 3L SLIDE GIRT BAR OUT OF POSITION. CORRECTIVE ACTION: REINSTALLED FWD GIRT BAR SLIDER ON GIRT BAR REF AMM 25-66. OPS CK GOOD. (8069055)
